# SDR QXEA2015051500244

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 10,117 hours, 10,539 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE UNRESPONSIVE DURING LANDING, BOTH SIDES. COMPLIED WITH FUNCTIONAL CHECK OF BRAKE SYSTEM IAW AMM 32-42-00-720-801.  CHECKS NORMAL. COULD NOT DUPLICATE.  RETURNED TO SERVICE.
